Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Side Effects and Medication Changes

Posted by star hancock on March 24, 1999, at 3:44:58

In reply to Re: Side Effects and Medication Changes, posted by Pam on March 2, 1999, at 3:31:16

> > I am curious as to whether Celexa has caused stomach and intestinal trouble for anyone. I have been on it since Christmas and it does work well for me but I suffer from continious sour stomach, diarrhea or constipation. I did get an intestinal virus in December but I went to the doctor and it took two weeks but I was a lot better,then after about two more weeks I started having sour stomach again and that's where I am now. The only thing I have changed is to add the Celexa to my medicine regimen. My other drugs I have taken for long enough to eliminate them as the problem. I sure would appreciate hearing from anyone with the same problems. Thank you.
> >>>> I went through almost every antidepressant
> until I landed on Celexa. It is a miracle drug
> for me. No side effects at all and my depression
> is under control for the first time. A question
> for you --- did you stay on the other drugs long
> enough so see if the side effects would go away?
> Also, I found that pdocs can often start us on
> a dose that is too high for us to tolerate.
> Simply reducing the dose to the bare minimum and
> then building up from there if needed, reduces the
> potential for side effects by letting you get
> used to the drug slowly and keeps you from
> drug hopping every week.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:star hancock thread:3201